# SDR AT9900208

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 210-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CABIN FLOOR SUPPORT CORRODED AND PART OF UPPER FLANGE HAS BEEN PREVIOUSLY REMOVED AT BS 210 TO 237 LBL 16.  REMOVED FLOOR SUPPORT, FABRICATED NEW SUPPORT, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 53-11-2, AND 51-30-5.
